# SDR SWAA2022021663346

- Difficulty date: July 17, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE HAS A SMALL CRACK ON THE INSIDE SURFACE / REPAIRD PER E/A 1-A57-6168.
